MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Model Number IEHA444
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint: (b)(4).Patient weight is not provided / unknown.Initial reporter¿s email address is not provided / unknown.
 
Event or Problem Description
It was reported that the healing abutment at position # 35 (universal) would not fully seat.The implant in position 35(universal) had fully integrated when torque tested.The healing abutment was tried on other implants and still it would not seat properly.Another healing abutment was placed.
 
Additional Manufacturer Narrative
The product was returned for investigation.The reported event is non-verifiable without return of all items involved.The alleged coob is non-verifiable, since the condition of the product/packaging as received by the customer was unknown.Based on the evaluation, the device malfunction did not occur.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing with a stock implant to recreate the reported event; verified the abutment seated without hindrance.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14642942
Report Number0001038806-2022-00871
Device Sequence Number12156273
Product Code NHA
UDI-Device Identifier00844868004608
UDI-Public(01)00844868004608(17)250123(10)1235680
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model NumberIEHA444
Device Catalogue NumberIEHA444
Device Lot Number1235680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexMale